MAUDE Adverse Event Report: STERIS CORPORATION V. MUELLER; SUTURE CARRYING SCISSORS

STERIS CORPORATION V. MUELLER; SUTURE CARRYING SCISSORS
Model Number RH1634
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The littler suture carrying scissors will be returned to steris for further evaluation.The investigation is currently in process.A follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure the screws fell out of multiple littler suture carrying scissors.The screws did not contact the patient and were successfully retrieved by user facility personnel.The procedure was completed successfully with a different instrument.No report of injury.
 
Additional Manufacturer Narrative
The h10 related reported number was included in the initial mdr in error.There is no related report number associated with mdr # at this time.
 
Additional Manufacturer Narrative
The device was returned to the supplier for investigation.The supplier confirmed the screws were loose and attributed the screws being mechanically loosened.The device history record for the subject lot was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.The ifu for the littler suture carrying scissors states, "use of a device for a task other than what it is intended for will usually result in a damaged or broken device.Prior to use, inspect devices to ensure proper function and condition.Avoid mechanical shock or overstressing the devices.Do not use devices if they do not satisfactorily perform their intended function or if they have physical damage.Only the cleaning and sterilization processes which are defined within these instructions for use have been validated." a steris account manager provided in-service training regarding the proper use and operation of the littler suture carrying scissors.No additional issues have been reported.

Brand Name
V. MUELLER
Common Device Name
SUTURE CARRYING SCISSORS
Manufacturer (Section D)
STERIS CORPORATION
5960 heisley rd
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
5960 heisley rd.
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key20108336
Report Number1527821-2024-00009
Device Sequence Number7869531
Product Code KBD
UDI-Device Identifier10885403113222
UDI-Public(01)10885403113222(10)K23XTA
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRH1634
Device Catalogue NumberRH1634
Device Lot Number(10)K23XTA
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/30/2024
Supplement Report FDA Received Date10/08/2024
10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown